# SDR ASAA2019032328751

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,248 hours, 11,595 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 4793
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 72,951 hours, 30,655 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HSV FAILED HEALTH CHECK REF T/C NG-36WC-00001. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENG HSV REF AMM 36-11-06. DUCT PRESSURE NORMAL AND GROUND VERIFICATION CHECK ACCOMPLISHED GOOD.
